# SDR ASMF200504022

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 56,603 hours, 27,162 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: J0442
- Condition: Failed
- Location: Right Epr
- Part time: 15,749 hours, 9,769 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, CAPTAIN REPORTED WRONG EPR'S INDICATION IN RIGHT ENGINE, IT JUST INDICATES 1. EPR'S TRANSMITTER WAS REPLACED AN DURING PNEUMATIC LEAK TESTS TO PT2 AND PT7 LINES WAS DETECTED PT7 FLEXIBLE LINE FROM PYLON TO RIGHT ENGINE DISCONNECTED.  IT WAS RECONNECTED AND ENGINE RUN INDICATION TEST WAS PERFORMED IAW MM 7711-00 TESTED CORRECT.
